Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vomiting, loose motions, on vomikind, suralfate suspension, zofer, done LFT, SGPT, SGOT high. Treatment ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
this is XXXXXXX XXXXXXX XXXXXXX from HYDERABAD, INDIA. My 7 years son had suffered from vomitings and motions from thursday to friday . He had gum in the motions. I used the medicines on thursday and friday which include ONDANSESTRON (VOMIKIND) to stop the vomitings, to control the motions i used SPORLAC Tablets, NORMET Tablets,SURALFATE SUSPENSION ,ZOFER 4MG(with doctors advise).Doctor told me this is because of food poison. The present conditions is motions stopped but this morning i observed gum in the motions, but he had nausea and vomiting sensation from last night. He is in real hell. Today I had gone for LFT in the diagnosis Except SGPT(43 u/l) & SGOT (48 u/l) all values are in normal range.If he take any solid food he is becoming dull and feeling the same vomiting sensation.
email: YYYY@YYYY
Posted Tue, 8 May 2012 in IBS(Irritable Bowel Syndrome)
Answered by Dr. Mohammed Tauseef 1 hour later

Thank you for the Query.

I would like to know few more things which would help me in suggesting you better:

1.) Does he complain of abdominal pain or Cramps?
2.) Does he have Fever?

Your History suggests your son has Gastroenteritis which could be either viral or Bacterial.

Kindly don't worry as there nothing seems to be serious considering the History, see to it that he takes his medications as directed by your Doctor and go for regular follow up. Kindly get him examined by a Pediatrician so that he/she examines him and suggest a Stool Culture if necessary along with Blood and Urine work so that the causative organism could be isolated and appropriate antibiotics could be Prescribed. It will take some time for his Body to respond to the Medications, see to it he completes the full course of antibiotics.

Follow these lifestyle modifications:

1.) Give him Plenty of water and other fluids.
2.) Gradually introduce easy to digest foods, such as rice, bananas and potatoes.
3.) Don't give him Dairy Products, Ice creams, sodas.
4.) Make sure he gets Plenty of rest.
5.) Monitor his Temperature regularly.
6.) Take him for regular follow up.

Hope I have answered your Query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.

Best Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Follow-up: Vomiting, loose motions, on vomikind, suralfate suspension, zofer, done LFT, SGPT, SGOT high. Treatment ? 43 minutes later
Dear Dr. XXXXXXX Tauseef,
Sir he had no abdominal pain, but he got fever 2 days back around 100 degrees, I used paracetmol syrup.He had no fever today.Please suggest me any medicine for tonight, I got appointment with gastroentoroligist DR XXXXXXX XXXXXXX GARU tomorrow morning at 6:30.
Expecting reply at the earliest.

thanking you sir,

Answered by Dr. Mohammed Tauseef 12 hours later

Thank you for writing back.

You can give him Paracetamol Syrup 5ml twice daily if his fever is less than 99 degrees but do not give overdose of it. Other Medicines cannot be prescribed without Proper physical examination.

You can take him to Dr. XXXXXXX XXXXXXX and get him examined at the earliest so that he can suggest further tests if necessary which I had mentioned earlier and also follow the advice.

I wish him speedy recovery.

All the Best and Take Care.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor